# SDR AALA202409031062

- Difficulty date: August 8, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53471088200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERNAL STRUCTURE ON SECTION CONNECTION LOCATED AT FR 66 AT LEVEL STR 23L IN AFT GALLEY AREA. REPLACED SECTION CONNECTION PER SRM  51-42-11-801.
